Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 24, 2007, 7:44 PM CDT for Collin County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2007, 7:44 PM CDT (00:44 UTC)
- Expired
- Apr 24, 2007, 8:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 99 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:49 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 250045 SVRFWD TXC085-250145- /O.NEW.KFWD.SV.W.0113.070425T0044Z-070425T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 744 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLLIN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 845 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FRISCO...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PROSPER...CELINA AND ALLEN BY 750 PM MCKINNEY AND FAIRVIEW BY 755 PM LOWRY CROSSING BY 805 PM ANNA AND PRINCETON BY 810 PM A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3339 9684 3306 9684 3316 9643 3341 9636 $$ 92
3 follow-up statements
000 WWUS54 KFWD 250101 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 801 PM CDT TUE APR 24 2007 TXC085-250145- /O.CON.KFWD.SV.W.0113.000000T0000Z-070425T0145Z/ COLLIN TX- 801 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN COLLIN COUNTY... AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PROSPER...OR ABOUT 6 MILES NORTH OF FRISCO...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MCKINNEY BY 810 PM CDT... WESTON BY 820 PM CDT... MELISSA AND NEW HOPE BY 825 PM CDT... PRINCETON BY 830 PM CDT... ANNA BY 835 PM CDT... WESTMINSTER BY 840 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3339 9684 3312 9683 3320 9637 3341 9636 $$
000
WWUS54 KFWD 250122
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT TUE APR 24 2007
TXC085-250145-
/O.CON.KFWD.SV.W.0113.000000T0000Z-070425T0145Z/
COLLIN TX-
822 PM CDT TUE APR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN COLLIN COUNTY...
AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
ANNA...OR ABOUT 13 MILES NORTHEAST OF MCKINNEY...MOVING EAST AT 40
MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3340 9665 3328 9681 3317 9683 3328 9635
3334 9627 3334 9638 3341 9636
$$000
WWUS54 KFWD 250147
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT TUE APR 24 2007
TXC085-250157-
/O.EXP.KFWD.SV.W.0113.000000T0000Z-070425T0145Z/
COLLIN TX-
847 PM CDT TUE APR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLLIN COUNTY EXPIRED
AT 845 PM CDT...
AT 847 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3340 9665 3328 9681 3317 9683 3328 9635
3334 9627 3334 9638 3341 9636
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 7:30 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 24, 7:30 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 730 PM CDT TUE APR 24 2007 .AVIATION... 730 PM CDT THUNDERSTORMS WILL PRIMARILY AFFECT AFW. DFW/DAL LIKELY TO ESCAPE BULK OF ACTIVITY...BUT WILL MAINTAIN VCTS. NO AWW FOR DFW ATTM AS LIGHTNING STRIKES SHOULD BE INFREQUENT WITHIN 10NM OF TERMINAL COMPLEX. HOWEVER...AWW MAY BE NEEDED BEFORE THREAT OF THUNDER COMES TO AN END. LINE OF INTENSE CONVECTION CONTINUES TO DEVELOP FROM SONORA TO BROWNWOOD...WHERE SUNSHINE HAS HELPED SFC-BASED INSTABILITY TO BE REALIZED. ALTHOUGH MOVEMENT OF INDIVIDUAL CELLS IS NORTHEAST... EXPECT PROPAGATION OF LINE TO THE SOUTHEAST THIS EVENING AND OVERNIGHT...IN RESPONSE TO VIGOROUS LLJ. LINE WILL BECOME DISTINCTLY SEPARATED FROM NORTH TEXAS CONVECTION. STORMS MAY REMAIN ROOTED IN THE BOUNDARY LAYER WELL AFTER DARK...FEEDING OFF OF CONSIDERABLE PWATS IN LARGELY UNTAPPED AIR. EXPECT WACO TO BE THE NORTHERN EDGE OF THIS ACTIVITY AND HAVE REFRAINED FROM TS MENTION IN KACT TAF. NONETHELESS...WILL BEAR WATCHING FOR ANY LATE ARRIVALS INTO ACT/GRK. SOUTHERLY SFC WINDS WILL PREVAIL OVERNIGHT. 00Z FWD RAOB SHOWING 46KTS AT 2KFT. OUTSIDE OF CONVECTIVE WIND SHEAR...EXPECT SOME LLWS TO CONTINUE WITH LLJ UNTIL DRYLINE PASSAGE 14-15Z WEDNESDAY MORNING. MOSTLY CLEAR WEDNESDAY AS DRYLINE SCOURS BL DRY AND WINDS SHIFT TO THE SOUTHWEST. DEEP VERTICAL MIXING WILL INCREASE DEPTH OF SPEED SHEAR. BELIEVE MOS WINDS ARE TOO LOW FOR WEDNESDAY. POTENTIAL FOR SIGNIFICANT CROSSWINDS...25016G28KT BEYOND 14Z. WINDS WILL VEER LATE IN THE DAY...REDUCING CROSSWINDS ON RWYS 31L/R. FOR 06Z PACKAGE... WILL ADD A MID-AFTERNOON FM GROUP TO ACCOUNT FOR VEERING AND REDUCED CROSSWIND COMPONENT. 25 && .PREV DISCUSSION... 302 PM CDT ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. && 26/25/21/82 07/06/09/05/92/13
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 24, 6:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL WEATHERFORD 32.76N 97.77W
04/24/2007 E0.88 INCH PARKER TX PUBLIC
MEDIA RELAYED REPORT OF NICKEL HAIL WEST SIDE OF
WEATHERFORDSpecial weather statement, Apr 24, 7:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE APR 24 2007
TXZ130-250045-
ERATH TX-
709 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
AT 709 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF RANGER...MOVING EAST AT 40 MPH.
THE BULK OF THIS STORM WILL MOVE QUICKLY INTO PALO PINTO
COUNTY...BUT RESIDENTS OF EXTREME NORTHWESTERN ERATH COUNTY SHOULD
TAKE SHELTER.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3251 9809 3249 9808 3246 9808 3245 9806
3244 9843 3243 9844 3243 9847 3250 9847
13Local storm report, Apr 24, 7:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL GORDON 32.55N 98.37W
04/24/2007 E1.75 INCH PALO PINTO TX LAW ENFORCEMENTLocal storm report, Apr 24, 7:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG DALLAS 32.79N 96.77W
04/24/2007 DALLAS TX TRAINED SPOTTER
TREE LIMBS BROKEN. ESTIMATED WINDS 65-70MPH.Local storm report, Apr 24, 7:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG FLOWER MOUND 33.03N 97.09W
04/24/2007 DENTON TX LAW ENFORCEMENT
IN WESTERN PART OF FLOWER MOUND...NUMEROUS TREES
DOWN...ROOF DAMAGE TO HOUSELocal storm report, Apr 24, 7:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL COMANCHE 31.90N 98.60W
04/24/2007 E0.75 INCH COMANCHE TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 14 min |
| Apr 24, 7:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 24, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 24, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 65 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 65 min |
| Apr 24, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 58 min |
| Apr 24, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 62 min |
| Apr 24, 8:31 PM CDT | Special Weather Statement | FWD | Somervell | 29 min |
| Apr 24, 8:31 PM CDT | Tornado Warning | FWD | Parker | 36 min |
| Apr 24, 8:35 PM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Apr 24, 8:37 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Apr 24, 8:41 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Somervell | 30 min |
| Apr 24, 8:45 PM CDT | Tornado Warning | FWD | Tarrant | 45 min |
| Apr 24, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 57 min |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 63 min |
| Apr 24, 9:03 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Apr 24, 9:06 PM CDT | Flash Flood Warning | FWD | Collin | 114 min |
| Apr 24, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 66 min |
| Apr 24, 9:18 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Apr 24, 9:21 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 54 min |
| Apr 24, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 38 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Apr 24, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 24, 9:49 PM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 24, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 58 min |
| Apr 24, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 56 min |
| Apr 24, 10:09 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Apr 24, 10:16 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 53 min |
| Apr 24, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 64 min |
| Apr 24, 10:32 PM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Apr 24, 10:34 PM CDT | Flash Flood Warning | FWD | Delta | 116 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Freestone | 23 min |
| Apr 25, 2:23 AM CDT | Special Weather Statement | FWD | Robertson | 37 min |
| Apr 25, 3:05 AM CDT | Special Weather Statement | FWD | Leon | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.